Formes quadratiques, groupes orthogonaux et algebres de Clifford.


Inventiones mathematicae (1968)

  • Volume: 5, page 19-41
  • ISSN: 0020-9910; 1432-1297/e

How to cite


TITS, J.. "Formes quadratiques, groupes orthogonaux et algebres de Clifford.." Inventiones mathematicae 5 (1968): 19-41. <>.

author = {TITS, J.},
journal = {Inventiones mathematicae},
keywords = {group theory},
pages = {19-41},
title = {Formes quadratiques, groupes orthogonaux et algebres de Clifford.},
url = {},
volume = {5},
year = {1968},

TI - Formes quadratiques, groupes orthogonaux et algebres de Clifford.
JO - Inventiones mathematicae
PY - 1968
VL - 5
SP - 19
EP - 41
KW - group theory
UR -
ER -

Citations in EuDML Documents

  1. Jorge Soto Andrade, Représentations de certains groupes symplectiques finis
  2. Armand Borel, Jacques Tits, Compléments à l'article «Groupes réductifs»
  3. F. Bruhat, J. Tits, Schémas en groupes et immeubles des groupes classiques sur un corps local. II : groupes unitaires
  4. Alexander S. Merkurjev, R-equivalence and rationality problem for semisimple adjoint classical algebraic groups
  5. Jacques Queyrut, Pfaffien et discriminant
  6. Anne-Marie Bergé, Jacques Martinet, Formes quadratiques et extensions en caractéristique 2
  7. François Bruhat, Jacques Tits, Groupes réductifs sur un corps local : I. Données radicielles valuées
  8. Jacques Tits, Groupes de Whitehead de groupes algébriques simples sur un corps

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.